# SDR DALA2018090405425

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 94,916 hours, 13,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING INOPERATIVE AT 34B. REPLACED BUMPER SYSTEM OPERATION IS NORMAL.
